ALLERCET-DC

67.00

10 tablets in 1 strip

 

MANUFACTURER
Micro Labs Ltd
SALT COMPOSITION
Cetirizine (10mg) + Phenylephrine (10mg)
Category:

 

Guaranteed Safe Checkout

Description

Overview

INTRODUCTION

Allercet-DC Tablet is a combination medicine used in the treatment of allergy symptoms like runny nose, sneezing, throat irritation, watery eyes and congestion or stuffiness in the nose.

Allercet-DC Tablet is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are dryness in the mouth, headache, nausea, vomiting, and tiredness. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can worsen your sleepiness.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking it, you should tell your doctor if you have any kidney diseases so that your doctor can prescribe a suitable dose for you. Also tell your doctor if you are pregnant, planning pregnancy or breastfeeding.

USES OF ALLERCET-DC TABLET

  • Sneezing and runny nose due to allergies

SIDE EFFECTS OF ALLERCET-DC TABLET

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Allercet-DC

  • Dryness in mouth
  • Headache
  • Nausea
  • Vomiting
  • Tiredness
  • Sleepiness

HOW TO COPE WITH SIDE EFFECTS?

The occurrence of side effects varies from person to person. The following are a few ways of dealing with some of the common side effects. However, consult your doctor if these persist.

  • Coping with Dryness in mouth
    Keep a drink available that you can sip through the day. Rinse your mouth with warm salted water and chew sugarless gum or hard candy. Try breathing through your nose more often than your mouth. Avoid caffeinated beverages, smoking and alcohol because they can make your condition worse. Use lip balm if your lips are also dry. Try to avoid foods that are acidic (like lemons), spicy, salty or sugary. If this side effect bothers you or does not go away, talk to your doctor about artificial saliva products or other suitable treatments.
  • Coping with Headache
    Make sure you rest and drink plenty of fluids. Rest in a quiet, dimly lit room. Do not sleep more than you normally would. Do not strain your eyes (for example by looking at a screen). Do not drink alcohol. Headaches are usually temporary and usually go away with time. But, if they last longer or get worse, ask your doctor to recommend a painkiller.
  • Coping with Nausea
    You can help yourself by eating small, frequent meals rather than large ones and drinking plenty of fluids. Eat slowly. Avoid fatty, fried, spicy and very sweet foods. Eat cold or slightly warm food if the smell of cooked or cooking food makes you feel sick. Get plenty of fresh air. You could also try chewing ginger or drinking ginger tea. Eat bananas to replace potassium in your blood which can drop if you are sick (vomit). Use oral rehydration salts to replace vitamins and minerals lost through being sick. There are some medicines that can help you stop from feeling sick. Speak to your doctor if your condition does not improve.
  • Coping with Vomiting
    You can help yourself by eating small, frequent meals rather than large ones and drinking plenty of fluids. Eat slowly. Avoid fatty, fried, spicy and very sweet foods. Eat cold or slightly warm food if the smell of cooked or cooking food makes you feel sick. Get plenty of fresh air. You could also try chewing ginger or drinking ginger tea. Eat bananas to replace potassium in your blood which can drop if you are sick (vomit). Use oral rehydration salts to replace vitamins and minerals lost through being sick. There are some medicines that can help you stop feeling sick. Speak to your doctor if your condition does not improve.
  • Coping with Tiredness
    Make sure you rest and drink plenty of fluids. Eat a well-balanced diet to keep your energy levels up. Do not drink too much alcohol. Do not drive or use tools or machinery until you feel better. Other things that can help include doing some gentle exercise every day, prioritizing and pacing your activities and having a short nap if you need to. If you are still having problems after a week, speak to your doctor, as they may want to change you to a different type of medicine.
  • Coping with Sleepiness
    If the medicine is making you drowsy during the day, stop what you are doing and sit or lie down until you feel better. You can also consider taking a nap. Physical exercises such as walking may be helpful. Do not drink alcohol, as it will make you feel more tired. Avoid driving or operating heavy equipment when you are feeling drowsy. This problem usually goes away as your body gets used to the medicine. However, if it does not, ask your doctor if you can take your medicine at bedtime or whether the dose can be reduced.
Show Less

HOW TO USE ALLERCET-DC TABLET

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Allercet-DC Tablet may be taken with or without food, but it is better to take it at a fixed time.

HOW ALLERCET-DC TABLET WORKS

Allercet-DC Tablet is a combination of two medicines: Cetirizine and Phenylephrine, which relieves sneezing and runny nose caused due to allergies. Cetirizine is an antiallergic which blocks the action of a chemical messenger (histamine) responsible for runny nose, watery eyes and sneezing. Phenylephrine is a decongestant which narrows the small blood vessels providing temporary relief from congestion or stuffiness in the nose.

SAFETY ADVICE

warnings

Alcohol

CAUTION
Caution is advised when consuming alcohol with Allercet-DC Tablet. Please consult your doctor.
warnings

Pregnancy

CONSULT YOUR DOCTOR
Allercet-DC Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
warnings

Breastfeeding

SAFE IF PRESCRIBED
Allercet-DC Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
warnings

Driving

SAFE
Allercet-DC Tablet does not usually affect your ability to drive.
warnings

Kidney

CAUTION
Allercet-DC Tablet should be used with caution in patients with kidney disease. Dose adjustment of Allercet-DC Tablet may be needed. Please consult your doctor.
Not recommended in patients with severe kidney disease. May cause excessive sleepiness in patients with end stage kidney disease.
warnings

Liver

SAFE IF PRESCRIBED
Allercet-DC Tablet is probably safe to use in patients with liver disease. Limited data available suggests that dose adjustment of Allercet-DC Tablet may not be needed in these patients. Please consult your doctor.

Reviews

There are no reviews yet.

Be the first to review “ALLERCET-DC”

Your email address will not be published. Required fields are marked *